Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4135
Title: Hyperbolic Knots and Links with a Common Cyclic Branched Covering: Known Results and Open Problems
Authors: Zimmermann, Bruno P.
Issue Date: 2006
Publisher: EUT Edizioni Università di Trieste
Source: Bruno P. Zimmermann, "Hyperbolic Knots and Links with a Common Cyclic Branched Covering: Known Results and Open Problems", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 38 (2006), pp. 95-107.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
38 (2006)
Abstract: 
We give a survey on recent progress and remaining
open problems on the number and the geometry of knots and
links which have a hyperbolic 3-manifold M as a common cyclic
branched covering. This is strongly related to the algebra and
the geometry of the finite isometry group G of M, and it naturally divides into the two cases G solvable and G non-solvable.
The solvable case is relatively well understood whereas the non-
solvable case remains somewhat mysterious.
Type: Article
URI: http://hdl.handle.net/10077/4135
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.38 (2006)

Files in This Item:
File Description SizeFormat
ZimmermannRendMat38.pdf122.6 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

766
Last Week
9
Last month
checked on Jun 16, 2021

Download(s) 50

351
checked on Jun 16, 2021

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.